Alert archive / Missouri / Flash Flood Watches in 2015
Flash Flood Watch 8, NWS St. Louis, MO
NWS St. Louis, MO issued this flash flood watch at Jun 30, 2015, 4:08 PM CDT for 17 counties in Missouri. It took effect at Jul 1, 2015, 1:00 AM CDT. It was in force for 27 hr.
The area
The counties it named.
The facts
- Issued
- Jun 30, 2015, 4:08 PM CDT (21:08 UTC)
- In effect from
- Jul 1, 2015, 1:00 AM CDT
- Expired
- Jul 2, 2015, 4:20 AM CDT
- In force
- 27 hr
- Issued by
- NWS St. Louis, MO
- Flood severity
- None
Counties Boone County, MO, Callaway County, MO, Cole County, MO, Crawford County, MO, Franklin County, MO, Gasconade County, MO, Iron County, MO, Jefferson County, MO, Madison County, MO, Moniteau County, MO, Montgomery County, MO, Osage County, MO, Reynolds County, MO, Saint Francois County, MO, Sainte Genevieve County, MO, Warren County, MO, Washington County, MO
The radar
The St Louis radar (KLSX), 71 km from the middle of the area, began a volume at 21:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 9.1 hours before the alert went out and 269 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 272 J/kg
- Mixed-layer CIN
- -70 J/kg
- Mixed-layer LCL
- 1521 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 110 m²/s²
- 0-3 km storm-relative helicity
- 129 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.4
The text
As transmitted, in the capitals the NWS used until 2016.
806 WGUS63 KLSX 302108 FFALSX URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE ST LOUIS MO ISSUED BY NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 408 PM CDT TUE JUN 30 2015 ...FLOODING TYPE RAINS LIKELY OVER PARTS OF CENTRAL MISSOURI LATE TONIGHT INTO THURSDAY MORNING... .ONE OR TWO LARGE THUNDERSTORM COMPLEXES ARE EXPECTED TO ROLL SOUTHEAST THROUGH CENTRAL MISSOURI STARTING AFTER MIDNIGHT TONIGHT. INDIVIDUAL STORMS ARE LIKELY TO AFFECT THE SAME AREAS REPEATEDLY AS THE ENTIRE COMPLEX OF STORMS MOVES THROUGH. THE ACTIVITY IS EXPECTED TO WEAKEN LATER IN DAY BUT AN ADDITIONAL THUNDERSTORM COMPLEX IS EXPECTED TO FORM LATER WEDNESDAY AFTERNOON AND EVENING. THIS SECOND COMPLEX OF STORMS COULD AFFECT THE SAME AREA AS THE FIRST ONE. TWO TO THREE INCHES OF RAIN IS LIKELY WITH LOCAL AMOUNTS OF 5 OR MORE INCHES POSSIBLE. MOZ041-047>050-010915- /O.NEW.KLSX.FF.A.0008.150701T0600Z-150702T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BOONE MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO- INCLUDING THE CITIES OF...COLUMBIA...JEFFERSON CITY 408 PM CDT TUE JUN 30 2015 ...FLASH FLOOD WATCH IN EFFECT FROM 1 AM CDT WEDNESDAY THROUGH THURSDAY MORNING... THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A * FLASH FLOOD WATCH FOR A PORTION OF CENTRAL MISSOURI... INCLUDING THE FOLLOWING COUNTIES...BOONE MO...CALLAWAY MO... COLE MO...MONITEAU MO AND OSAGE MO. * FROM 1 AM CDT WEDNESDAY THROUGH THURSDAY MORNING * SEVERAL ROUNDS OF HEAVY RAIN PRODUCING THUNDERSTORMS ARE EXPECTED TO AFFECT PARTS OF CENTRAL MISSOURI BEGINNING LATE TONIGHT AND CONTINUING INTO THURSDAY MORNING. VERY HEAVY RAINFALL BETWEEN 2 AND 4 INCHES IS EXPECTED DURING THIS PERIOD. * HEAVY RAINFALL WILL RESULT IN FLOODING OF LOW LYING OR POOR DRAINAGE AREAS...AND ULTIMATELY DANGEROUS FLASH FLOODING ON SMALLER CREEKS AND STREAMS. SIGNIFICANT RISES ON LARGER STREAMS AND RIVERS WILL ALSO BE POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT FLASH FLOODING IS POSSIBLE BUT NOT IMMINENT IN THE WATCH AREA. PEOPLE IN THE WATCH AREA SHOULD BE AWARE OF THE POSSIBILITY OF HEAVY RAINFALL AND FLASH FLOODING. CHECK YOUR PREPAREDNESS REQUIREMENTS...ESPECIALLY IF YOU LIVE IN FLOOD PRONE AREAS. STAY INFORMED...AND BE READY FOR QUICK ACTION IF FLOODING IS OBSERVED OR IF A FLASH FLOOD WARNING IS ISSUED. && $$ MOZ051-059-060-062-065-072>075-084-085-099-010915- /O.NEW.KLSX.FF.A.0008.150701T1200Z-150702T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ MONTGOMERY MO-GASCONADE MO-WARREN MO-FRANKLIN MO-JEFFERSON MO- CRAWFORD MO-WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO- IRON MO-MADISON MO-REYNOLDS MO- INCLUDING THE CITIES OF...UNION...FARMINGTON 408 PM CDT TUE JUN 30 2015 ...FLASH FLOOD WATCH IN EFFECT FROM WEDNESDAY MORNING THROUGH THURSDAY MORNING... THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A * FLASH FLOOD WATCH FOR PORTIONS OF EAST CENTRAL MISSOURI AND SOUTHEAST MISSOURI...INCLUDING THE FOLLOWING COUNTIES...IN EAST CENTRAL MISSOURI...CRAWFORD MO...FRANKLIN MO...GASCONADE MO...JEFFERSON MO...MONTGOMERY MO...WARREN MO AND WASHINGTON MO. IN SOUTHEAST MISSOURI...IRON MO...MADISON MO...REYNOLDS MO...ST. FRANCOIS MO AND STE. GENEVIEVE MO. * FROM WEDNESDAY MORNING THROUGH THURSDAY MORNING * SEVERAL ROUNDS OF HEAVY RAIN PRODUCING THUNDERSTORMS ARE EXPECTED TO AFFECT PARTS OF CENTRAL MISSOURI BEGINNING WEDNESDAY MORNING AND CONTINUING INTO THURSDAY MORNING. VERY HEAVY RAINFALL BETWEEN 2 AND 4 INCHES IS EXPECTED DURING THIS PERIOD WITH LOCAL AMOUNTS OF 5 OR MORE INCHES POSSIBLE. * HEAVY RAINFALL WILL RESULT IN FLOODING OF LOW LYING OR POOR DRAINAGE AREAS...AND ULTIMATELY DANGEROUS FLASH FLOODING ON SMALLER CREEKS AND STREAMS. SIGNIFICANT RISES ON LARGER STREAMS AND RIVERS WILL ALSO BE POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT FLASH FLOODING IS POSSIBLE BUT NOT IMMINENT IN THE WATCH AREA. PEOPLE IN THE WATCH AREA SHOULD BE AWARE OF THE POSSIBILITY OF HEAVY RAINFALL AND FLASH FLOODING. CHECK YOUR PREPAREDNESS REQUIREMENTS...ESPECIALLY IF YOU LIVE IN FLOOD PRONE AREAS. STAY INFORMED...AND BE READY FOR QUICK ACTION IF FLOODING IS OBSERVED OR IF A FLASH FLOOD WARNING IS ISSUED. && $$ WFO LSX
3 follow-up statements
458 WGUS63 KLSX 010919 FFALSX FLOOD WATCH NATIONAL WEATHER SERVICE ST LOUIS MO 419 AM CDT WED JUL 1 2015 ...HEAVY RAINFALL LIKELY OVER PARTS OF CENTRAL AND SOUTHEAST MISSOURI TODAY AND TONIGHT... .ONE OR TWO LARGE THUNDERSTORM COMPLEXES WILL ROLL SOUTHEASTWARD THROUGH CENTRAL AND SOUTHEAST MISSOURI THIS MORNING. INDIVIDUAL STORMS ARE LIKELY TO AFFECT THE SAME AREAS REPEATEDLY AS THE ENTIRE COMPLEX OF STORMS MOVES THROUGH. THE ACTIVITY IS EXPECTED TO WEAKEN LATER TODAY BUT AN ADDITIONAL THUNDERSTORM COMPLEX IS EXPECTED TO FORM LATE THIS AFTERNOON AND THIS EVENING. THIS SECOND COMPLEX OF STORMS COULD AFFECT THE SAME AREA AS THE FIRST ONE. TWO TO THREE INCHES OF RAIN IS LIKELY WITH LOCAL AMOUNTS OF 5 OR MORE INCHES POSSIBLE. MOZ041-047>050-012200- /O.CON.KLSX.FF.A.0008.000000T0000Z-150702T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BOONE MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO- INCLUDING THE CITIES OF...COLUMBIA...JEFFERSON CITY 419 AM CDT WED JUL 1 2015 ...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH THURSDAY MORNING... THE FLASH FLOOD WATCH CONTINUES FOR * A PORTION OF CENTRAL MISSOURI...INCLUDING THE FOLLOWING COUNTIES...BOONE MO...CALLAWAY MO...COLE MO...MONITEAU MO AND OSAGE MO. * THROUGH THURSDAY MORNING * SEVERAL ROUNDS OF HEAVY RAIN PRODUCING THUNDERSTORMS ARE EXPECTED TO AFFECT PARTS OF CENTRAL MISSOURI BEGINNING THIS MORNING AND CONTINUING INTO THURSDAY MORNING. VERY HEAVY RAINFALL BETWEEN 2 AND 4 INCHES IS EXPECTED DURING THIS PERIOD. * HEAVY RAINFALL WILL RESULT IN FLOODING OF LOW LYING OR POOR DRAINAGE AREAS...AND ULTIMATELY DANGEROUS FLASH FLOODING ON SMALLER CREEKS AND STREAMS. SIGNIFICANT RISES ON LARGER STREAMS AND RIVERS WILL ALSO BE POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT FLASH FLOODING IS POSSIBLE BUT NOT IMMINENT IN THE WATCH AREA. PEOPLE IN THE WATCH AREA SHOULD BE AWARE OF THE POSSIBILITY OF HEAVY RAINFALL AND FLASH FLOODING. CHECK YOUR PREPAREDNESS REQUIREMENTS...ESPECIALLY IF YOU LIVE IN FLOOD PRONE AREAS. STAY INFORMED...AND BE READY FOR QUICK ACTION IF FLOODING IS OBSERVED OR IF A FLASH FLOOD WARNING IS ISSUED. && $$ MOZ051-059-060-062-065-072>075-084-085-099-012200- /O.CON.KLSX.FF.A.0008.150701T1200Z-150702T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ MONTGOMERY MO-GASCONADE MO-WARREN MO-FRANKLIN MO-JEFFERSON MO- CRAWFORD MO-WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO- IRON MO-MADISON MO-REYNOLDS MO- INCLUDING THE CITIES OF...UNION...FARMINGTON 419 AM CDT WED JUL 1 2015 ...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH THURSDAY MORNING... THE FLASH FLOOD WATCH CONTINUES FOR * PORTIONS OF EAST CENTRAL MISSOURI AND SOUTHEAST MISSOURI... INCLUDING THE FOLLOWING COUNTIES...IN EAST CENTRAL MISSOURI... CRAWFORD MO...FRANKLIN MO...GASCONADE MO...JEFFERSON MO... MONTGOMERY MO...WARREN MO AND WASHINGTON MO. IN SOUTHEAST MISSOURI...IRON MO...MADISON MO...REYNOLDS MO...ST. FRANCOIS MO AND STE. GENEVIEVE MO. * THROUGH THURSDAY MORNING * SEVERAL ROUNDS OF HEAVY RAIN PRODUCING THUNDERSTORMS ARE EXPECTED TO AFFECT PARTS OF CENTRAL MISSOURI BEGINNING THIS MORNING AND CONTINUING INTO THURSDAY MORNING. VERY HEAVY RAINFALL BETWEEN 2 AND 4 INCHES IS EXPECTED DURING THIS PERIOD WITH LOCAL AMOUNTS OF 5 OR MORE INCHES POSSIBLE. * HEAVY RAINFALL WILL RESULT IN FLOODING OF LOW LYING OR POOR DRAINAGE AREAS...AND ULTIMATELY DANGEROUS FLASH FLOODING ON SMALLER CREEKS AND STREAMS. SIGNIFICANT RISES ON LARGER STREAMS AND RIVERS WILL ALSO BE POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT FLASH FLOODING IS POSSIBLE BUT NOT IMMINENT IN THE WATCH AREA. PEOPLE IN THE WATCH AREA SHOULD BE AWARE OF THE POSSIBILITY OF HEAVY RAINFALL AND FLASH FLOODING. CHECK YOUR PREPAREDNESS REQUIREMENTS...ESPECIALLY IF YOU LIVE IN FLOOD PRONE AREAS. STAY INFORMED...AND BE READY FOR QUICK ACTION IF FLOODING IS OBSERVED OR IF A FLASH FLOOD WARNING IS ISSUED. && $$ GKS
217 WGUS63 KLSX 012053 FFALSX FLOOD WATCH NATIONAL WEATHER SERVICE ST LOUIS MO 353 PM CDT WED JUL 1 2015 ...HEAVY RAINFALL LIKELY OVER PARTS OF CENTRAL AND SOUTHEAST MISSOURI TONIGHT... MOZ041-047>050-020900- /O.CON.KLSX.FF.A.0008.000000T0000Z-150702T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BOONE MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO- INCLUDING THE CITIES OF...COLUMBIA...JEFFERSON CITY 353 PM CDT WED JUL 1 2015 ...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH THURSDAY MORNING... THE FLASH FLOOD WATCH CONTINUES FOR * A PORTION OF CENTRAL MISSOURI...INCLUDING THE FOLLOWING COUNTIES...BOONE MO...CALLAWAY MO...COLE MO... MONITEAU MO AND OSAGE MO. * THROUGH THURSDAY MORNING * ANOTHER ROUND OF HEAVY RAIN PRODUCING THUNDERSTORMS IS EXPECTED TO AFFECT PARTS OF CENTRAL MISSOURI THROUGH THURSDAY MORNING. VERY HEAVY RAINFALL BETWEEN 1 AND 2 INCHES IS EXPECTED DURING THIS PERIOD. * HEAVY RAINFALL WILL RESULT IN FLOODING OF LOW LYING OR POOR DRAINAGE AREAS...AND ULTIMATELY DANGEROUS FLASH FLOODING ON SMALLER CREEKS AND STREAMS. SIGNIFICANT RISES ON LARGER STREAMS AND RIVERS WILL ALSO BE POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT FLASH FLOODING IS POSSIBLE BUT NOT IMMINENT IN THE WATCH AREA. PEOPLE IN THE WATCH AREA SHOULD BE AWARE OF THE POSSIBILITY OF HEAVY RAINFALL AND FLASH FLOODING. CHECK YOUR PREPAREDNESS REQUIREMENTS...ESPECIALLY IF YOU LIVE IN FLOOD PRONE AREAS. STAY INFORMED...AND BE READY FOR QUICK ACTION IF FLOODING IS OBSERVED OR IF A FLASH FLOOD WARNING IS ISSUED. && $$ MOZ051-059-060-062-065-072>075-084-085-099-020900- /O.CON.KLSX.FF.A.0008.000000T0000Z-150702T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ MONTGOMERY MO-GASCONADE MO-WARREN MO-FRANKLIN MO-JEFFERSON MO- CRAWFORD MO-WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO- IRON MO-MADISON MO-REYNOLDS MO- INCLUDING THE CITIES OF...UNION...FARMINGTON 353 PM CDT WED JUL 1 2015 ...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH THURSDAY MORNING... THE FLASH FLOOD WATCH CONTINUES FOR * PORTIONS OF EAST CENTRAL MISSOURI AND SOUTHEAST MISSOURI... INCLUDING THE FOLLOWING COUNTIES...IN EAST CENTRAL MISSOURI... CRAWFORD MO...FRANKLIN MO...GASCONADE MO...JEFFERSON MO... MONTGOMERY MO...WARREN MO AND WASHINGTON MO. IN SOUTHEAST MISSOURI...IRON MO...MADISON MO...REYNOLDS MO...ST. FRANCOIS MO AND STE. GENEVIEVE MO. * THROUGH THURSDAY MORNING * ANOTHER ROUND OF HEAVY RAIN PRODUCING THUNDERSTORMS IS EXPECTED TO AFFECT PARTS OF EAST CENTRAL AND SOUTHEAST MISSOURI THROUGH THURSDAY MORNING. VERY HEAVY RAINFALL BETWEEN 1 AND 2 INCHES IS EXPECTED DURING THIS PERIOD. * HEAVY RAINFALL WILL RESULT IN FLOODING OF LOW LYING OR POOR DRAINAGE AREAS...AND ULTIMATELY DANGEROUS FLASH FLOODING ON SMALLER CREEKS AND STREAMS. SIGNIFICANT RISES ON LARGER STREAMS AND RIVERS WILL ALSO BE POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT FLASH FLOODING IS POSSIBLE BUT NOT IMMINENT IN THE WATCH AREA. PEOPLE IN THE WATCH AREA SHOULD BE AWARE OF THE POSSIBILITY OF HEAVY RAINFALL AND FLASH FLOODING. CHECK YOUR PREPAREDNESS REQUIREMENTS...ESPECIALLY IF YOU LIVE IN FLOOD PRONE AREAS. STAY INFORMED...AND BE READY FOR QUICK ACTION IF FLOODING IS OBSERVED OR IF A FLASH FLOOD WARNING IS ISSUED. && $$ BYRD
953 WGUS63 KLSX 020920 FFALSX FLOOD WATCH NATIONAL WEATHER SERVICE ST LOUIS MO 420 AM CDT THU JUL 2 2015 MOZ041-047>051-059-060-062-065-072>075-084-085-099-021030- /O.CAN.KLSX.FF.A.0008.000000T0000Z-150702T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BOONE MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO- GASCONADE MO-WARREN MO-FRANKLIN MO-JEFFERSON MO-CRAWFORD MO- WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO- MADISON MO-REYNOLDS MO- INCLUDING THE CITIES OF...COLUMBIA...JEFFERSON CITY...UNION... FARMINGTON 420 AM CDT THU JUL 2 2015 ...FLASH FLOOD WATCH IS CANCELLED... THE FLASH FLOOD WATCH FOR PORTIONS OF CENTRAL MISSOURI...EAST CENTRAL MISSOURI AND SOUTHEAST MISSOURI HAS BEEN CANCELLED. THUNDERSTORMS WITH HEAVY RAINFALL HAVE MOVED OUT OF THE AREA. $$ KANOFSKY
What forecasters said that day
The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this flash flood watch went out at Jun 30, 3:59 PM CDT, 9 minutes earlier.
Area forecast discussion, Jun 30, 3:59 PM CDT, 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ST LOUIS MO
ISSUED BY NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
359 PM CDT Tue Jun 30 2015
.SHORT TERM: (Through Late Tonight)
Issued at 358 PM CDT Tue Jun 30 2015
Most of the period will be fairly benign before an anticipated
upstream MCS approaches central MO well after midnight.
A weak cold front edging southward through central IL has a few
isolated cells along it that are mainly diurnally driven. A few of
these could graze a few of the central IL counties prior to sunset.
Otherwise, expect a smoke-filled cloud cover through the evening.
Model consensus continues to point towards a nocturnal MCS forming
over eastern NE/western IA late this evening as a southwesterly
low-level jet ramps up over the Central Plains. The cross flow over
a h8 thermal gradient should provide strong moist ascent and provide
the necessary fuel for the developing MCS. Under a northwesterly
steering flow this activity is expected to track southeast and enter
the central MO counties after midnight...probably closer to 09z.
MJ
.LONG TERM: (Wednesday through Next Tuesday)
Issued at 358 PM CDT Tue Jun 30 2015
A couple rounds of active storms with attendant MCS will be the
primary concern Wednesday into Thursday. With PWs ramping up to
well over 2"(lying between two standard deviations above normal
and the 99th percentile) plus a veering low level jet a northwest-
southeast corridor of central MO counties lies within a favored
region for repeated rounds of convection. The first one will be
ongoing Wednesday morning. Some debate as to how the MCS will
evolve Wednesday as model qpf consensus points to the MCS turning
more east towards STL. However, with the likelihood of a cold pool
forming and becoming dominant under a northwesterly flow the
heaviest rains should tend to push more south than east.
As the above MCS weakens during the day under a weakening h8 jet
there should be a lull in the action until later Wednesday evening
when we rinse, wash and repeat as the nocturnal low-level jet
reforms. Another MCS is expected to form over central MO, just where
is likely dependent on where any outflow boundaries end up. Central
MO is the most likely region. So, based on the above have gone with
a Flash Flood Watch for parts of central MO.
From Thursday through Sunday shortwave troughs dropping down the
front side of an upper ridge over the Rockies will remain a nuisance
generating off and on threats of convection. Temperatures are
expected to be below normal early in the period before gradually
warming late in the holiday weekend.
MJ
&&
.AVIATION:none
&&
.LSX WATCHES/WARNINGS/ADVISORIES:
MO...FLASH FLOOD WATCH from Wednesday morning through Thursday
morning FOR Crawford MO-Franklin MO-Gasconade MO-Iron MO-
Jefferson MO-Madison MO-Montgomery MO-Reynolds MO-St.
Francois MO-Ste. Genevieve MO-Warren MO-Washington MO.
FLASH FLOOD WATCH from 1 AM CDT Wednesday through Thursday
morning FOR Boone MO-Callaway MO-Cole MO-Moniteau MO-Osage
MO.
IL...NONE.
&&
WFO LSXHazardous weather outlook, Jun 30, 5:07 AM CDT, 11 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 507 AM CDT TUE JUN 30 2015 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-011015- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO- LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO- AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO- LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO- ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO- WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO- MADISON MO-REYNOLDS MO- 507 AM CDT TUE JUN 30 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...TODAY AND TONIGHT THERE IS A CHANCE OF THUNDERSTORMS TODAY AND TONIGHT. A FEW STORMS MAY BECOME SEVERE THIS AFTERNOON AND TONIGHT WITH DAMAGING WINDS AND LARGE HAIL...PARTICULARLY ACROSS SOUTHWEST ILLINOIS. HEAVY RAINFALL IS ALSO POSSIBLE...ESPECIALLY LATE TONIGHT. POINTS ALONG THE ILLINOIS RIVER WILL CONTINUE TO BE IN MAJOR FLOOD THROUGH AT LEAST THE 4TH OF JULY WEEKEND. MAJOR FLOODING IS FORECAST ALONG THE MISSISSIPPI RIVER AT WINFIELD LOCK AND DAM 25...GRAFTON AND CHESTER OVER THE NEXT FEW DAYS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY SEVERAL ROUNDS OF THUNDERSTORMS ARE EXPECTED IN THE WEDNESDAY AND WEDNESDAY NIGHT TIME FRAME. THE THUNDERSTORMS DURING THIS TIME WILL HAVE THE POTENTIAL TO PRODUCE HAIL AND STRONG WINDS, AS WELL AS HEAVY RAIN. THERE WILL BE A CONTINUED CHANCE FOR THUNDERSTORMS THURSDAY THROUGH MONDAY. POINTS ALONG THE ILLINOIS RIVER WILL CONTINUE TO BE IN MAJOR FLOOD THROUGH AT LEAST THE 4TH OF JULY WEEKEND. MAJOR FLOODING IS FORECAST ALONG THE MISSISSIPPI RIVER AT WINFIELD LOCK AND DAM 25...GRAFTON AND CHESTER OVER THE NEXT FEW DAYS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND TONIGHT. GKS
Nearby
Flash Flood Watches in Missouri, 2015Every flash flood watch in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.